# SDR DU4R2007169

- Difficulty date: September 11, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO NR 2 PYLON FWD SKIN REQUIRED.  ACCOMPLISHED PERMANENT REPAIR IAW DELTA EA 06-074338-03 REV B DATED 01-30-2003 IAW DELTA ERA 362852-14 REV E DATED 9/5/07 APPROVED PER FAA FORM 8110-3 SIGNED BY DER NR SO-831 DATED 29 SEP 1997.
